Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
268 Publications
2022 | Journal Article | LibreCat-ID: 34633
L_2 error estimates for polynomial discrete penalized least-squares approximation on the sphere from noisy data
K. Hesse, Q.T. Le Gia, Journal of Computational and Applied Mathematics 408 (2022).
LibreCat
| DOI
K. Hesse, Q.T. Le Gia, Journal of Computational and Applied Mathematics 408 (2022).
2022 | Journal Article | LibreCat-ID: 47562
Operating window and flexibility of a lab-scale methanation plant
F. Herrmann, M. Grünewald, T. Meijer, U. Gardemann, L. Feierabend, J. Riese, Chemical Engineering Science 254 (2022).
LibreCat
| DOI
F. Herrmann, M. Grünewald, T. Meijer, U. Gardemann, L. Feierabend, J. Riese, Chemical Engineering Science 254 (2022).
2022 | Journal Article | LibreCat-ID: 45970
Viscoelastic Cahn–Hilliard models for tumor growth
H. Garcke, B. Kovács, D. Trautwein, Mathematical Models and Methods in Applied Sciences 32 (2022) 2673–2758.
LibreCat
| DOI
H. Garcke, B. Kovács, D. Trautwein, Mathematical Models and Methods in Applied Sciences 32 (2022) 2673–2758.
2022 | Journal Article | LibreCat-ID: 45969
Numerical analysis for the interaction of mean curvature flow and diffusion on closed surfaces
C.M. Elliott, H. Garcke, B. Kovács, Numerische Mathematik 151 (2022) 873–925.
LibreCat
| DOI
C.M. Elliott, H. Garcke, B. Kovács, Numerische Mathematik 151 (2022) 873–925.
2022 | Journal Article | LibreCat-ID: 45963
Time-dependent electromagnetic scattering from thin layers
J. Nick, B. Kovács, C. Lubich, Numerische Mathematik 150 (2022) 1123–1164.
LibreCat
| DOI
J. Nick, B. Kovács, C. Lubich, Numerische Mathematik 150 (2022) 1123–1164.
2022 | Journal Article | LibreCat-ID: 45964
Maximal regularity of backward difference time discretization for evolving surface PDEs and its application to nonlinear problems
B. Kovács, B. Li, IMA Journal of Numerical Analysis (2022).
LibreCat
| DOI
B. Kovács, B. Li, IMA Journal of Numerical Analysis (2022).
2022 | Journal Article | LibreCat-ID: 45966
Bulk–surface Lie splitting for parabolic problems with dynamic boundary conditions
R. Altmann, B. Kovács, C. Zimmer, IMA Journal of Numerical Analysis 43 (2022) 950–975.
LibreCat
| DOI
R. Altmann, B. Kovács, C. Zimmer, IMA Journal of Numerical Analysis 43 (2022) 950–975.
2022 | Journal Article | LibreCat-ID: 45968
Error estimates for a splitting integrator for abstract semilinear boundary coupled systems
P. Csomós, B. Farkas, B. Kovács, IMA Journal of Numerical Analysis (2022).
LibreCat
| DOI
P. Csomós, B. Farkas, B. Kovács, IMA Journal of Numerical Analysis (2022).
2022 | Journal Article | LibreCat-ID: 45958
Stability and error estimates for non-linear Cahn–Hilliard-type equations on evolving surfaces
C.A. Beschle, B. Kovács, Numerische Mathematik 151 (2022) 1–48.
LibreCat
| DOI
C.A. Beschle, B. Kovács, Numerische Mathematik 151 (2022) 1–48.
2022 | Journal Article | LibreCat-ID: 45956
FEM-BEM Coupling for the Maxwell–Landau–Lifshitz–Gilbert Equations via Convolution Quadrature: Weak Form and Numerical Approximation
J. Bohn, M. Feischl, B. Kovács, Computational Methods in Applied Mathematics 23 (2022) 19–48.
LibreCat
| DOI
J. Bohn, M. Feischl, B. Kovács, Computational Methods in Applied Mathematics 23 (2022) 19–48.
2022 | Journal Article | LibreCat-ID: 53319
A Result on Parabolic Gradient Regularity in Orlicz Spaces and Application to Absorption-Induced Blow-Up Prevention in a Keller–Segel-Type Cross-Diffusion System
M. Winkler, International Mathematics Research Notices 2023 (2022) 16336–16393.
LibreCat
| DOI
M. Winkler, International Mathematics Research Notices 2023 (2022) 16336–16393.
2022 | Journal Article | LibreCat-ID: 53321
Arbitrarily fast grow-up rates in quasilinear Keller–Segel systems
M. Winkler, Communications in Contemporary Mathematics 25 (2022).
LibreCat
| DOI
M. Winkler, Communications in Contemporary Mathematics 25 (2022).
2022 | Journal Article | LibreCat-ID: 53327
Global solutions to a Keller-Segel-consumption system involving singularly signal-dependent motilities in domains of arbitrary dimension
Y. Tao, M. Winkler, Journal of Differential Equations 343 (2022) 390–418.
LibreCat
| DOI
Y. Tao, M. Winkler, Journal of Differential Equations 343 (2022) 390–418.
2022 | Journal Article | LibreCat-ID: 53325
Weak solutions to triangular cross diffusion systems modeling chemotaxis with local sensing
L. Desvillettes, P. Laurençot, A. Trescases, M. Winkler, Nonlinear Analysis 226 (2022).
LibreCat
| DOI
L. Desvillettes, P. Laurençot, A. Trescases, M. Winkler, Nonlinear Analysis 226 (2022).
2022 | Journal Article | LibreCat-ID: 53331
Finite-time blow-up in a repulsive chemotaxis-consumption system
Y. Wang, M. Winkler, Proceedings of the Royal Society of Edinburgh: Section A Mathematics 153 (2022) 1150–1166.
LibreCat
| DOI
Y. Wang, M. Winkler, Proceedings of the Royal Society of Edinburgh: Section A Mathematics 153 (2022) 1150–1166.
2022 | Journal Article | LibreCat-ID: 53336
Chemotaxis and cross-diffusion models in complex environments: Models and analytic problems toward a multiscale vision
N. Bellomo, N. Outada, J. Soler, Y. Tao, M. Winkler, Mathematical Models and Methods in Applied Sciences 32 (2022) 713–792.
LibreCat
| DOI
N. Bellomo, N. Outada, J. Soler, Y. Tao, M. Winkler, Mathematical Models and Methods in Applied Sciences 32 (2022) 713–792.
2022 | Journal Article | LibreCat-ID: 53335
Exponential grow-up rates in a quasilinear Keller–Segel system
M. Winkler, Asymptotic Analysis 131 (2022) 33–57.
LibreCat
| DOI
M. Winkler, Asymptotic Analysis 131 (2022) 33–57.
2022 | Journal Article | LibreCat-ID: 53332
Does Leray’s structure theorem withstand buoyancy-driven chemotaxis-fluid interaction?
M. Winkler, Journal of the European Mathematical Society 25 (2022) 1423–1456.
LibreCat
| DOI
M. Winkler, Journal of the European Mathematical Society 25 (2022) 1423–1456.
2022 | Journal Article | LibreCat-ID: 53344
Application of the Moser–Trudinger inequality in the construction of global solutions to a strongly degenerate migration model
M. Winkler, Bulletin of Mathematical Sciences 13 (2022).
LibreCat
| DOI
M. Winkler, Bulletin of Mathematical Sciences 13 (2022).
2022 | Journal Article | LibreCat-ID: 44689
Scaffolding Close Reading of Mathematical Text in Pre-service Primary Teacher Education at the Tertiary Level: Design and Evaluation
S. Rezat, S.N. Malik, M. Leifeld, International Journal of Science and Mathematics Education 20 (2022) 215–236.
LibreCat
| DOI
S. Rezat, S.N. Malik, M. Leifeld, International Journal of Science and Mathematics Education 20 (2022) 215–236.